# SDR SWAA2025112032160

- Difficulty date: November 6, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE ANGLE CRACKED INBD OF MID SPAN DEFLECTION RIB.   REMOVED AND REPLACED IAW SRM 51-40-02-0G-0-B00069.  INSPECTION COMPLETED ON CORRECTIVE ACTION NR 1 FOR REPLACEMENT OF ANGLE.
